RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 2, Pages 220–224 (Mi jsfu479)  

Minimal algebras of unary multioperations

Nikolay A. Peryazeva, Yulia V. Peryazevab, Ivan K. Sharankhaevc

a Saint Petersburg Electrotechnical University, Professor Popov, 5, Saint Peterburg, 197376, Russia
b Gymnasium 24 of Saint Petersburg, Srednii Avenue, 20, Saint Peterburg, 199053, Russia
c Institute of Mathematics and Computer Science, Buryat State University Smolin, 24a, Ulan-Ude, 670000, Russia

Abstract: A matrix impression of algebras of unary multioperations of a finite rank and the list of the identities which are carried out in such algebras are gained. These results are used for the proof of the main result: descriptions of the minimal algebras of unary multioperations of a finite rank. As a result the list of all such minimal algebras for small ranks is received.

Keywords: multioperation, algebra, minimal algebra, matrix, operation, substitution.

DOI: https://doi.org/10.17516/1997-1397-2016-9-2-220-224

Full text: PDF file (92 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.7
Received: 10.01.2016
Received in revised form: 17.02.2016
Accepted: 24.03.2016
Language:

Citation: Nikolay A. Peryazev, Yulia V. Peryazeva, Ivan K. Sharankhaev, “Minimal algebras of unary multioperations”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016), 220–224

Citation in format AMSBIB
\Bibitem{PerPerSha16}
\by Nikolay~A.~Peryazev, Yulia~V.~Peryazeva, Ivan~K.~Sharankhaev
\paper Minimal algebras of unary multioperations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 2
\pages 220--224
\mathnet{http://mi.mathnet.ru/jsfu479}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-2-220-224}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412008200011}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu479
  • http://mi.mathnet.ru/eng/jsfu/v9/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:119
    Full text:44
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019